# SDR ASAA2020010231751

- Difficulty date: December 30, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 46,438 hours, 14,103 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB0757
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 46,429 hours, 14,101 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 ALTERNATE POWER CHANEL B CIRCUIT BREAKER POPPED. GROUNDED - YES. MSG 73-10131 & 73-11281, COMPARED RESISTANCE CHECKS A & B AT ALTERNATOR & J7 & J8 AT EEC, NO DEFECTS NOTED REF B737-800 FIM 73-27 TASK 804. AS SOON AS EEC BITE IS INITIATED CH B C/B POPS, EVEN WITH CH B CONNECTOR AT ALTERNATOR OFF. REMOVED & REPLACED #1 ENGINE EEC REF B737-800 AMM 73-21-60. ALT DEACT USED REF CH 5-07-01 ITEM 1, 8, 9 HAS BEEN REVERSED, ALL INSTALLATION TEST PASSED.
